| Catalog Number |
1012449-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported issues appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed lesion located in the mid left anterior descending coronary artery that was both heavily calcified and tortuous.The 3.0x12mm nc trek did not cross the lesion due to the anatomy and there was resistance with the lesion during removal.The patient was not treated with any other device.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.